# SDR AALA20170111019

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 72,744 hours, 8,913 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING FLIGHT RECEIVED EICAS NR 1 MAIN TIRE PRESSURE MESSAGE. TIRE PRESSURE GRADUALLY DECREASED TO 90 PSI. REQUESTED AIRPORT CFR ASSISTANCE. REMOVED AND REPLACED NR 1 MAIN WHEEL ASSEMBLY IAW AMM 32-45-01.
